# SDR DALA2023081106554

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N380DA
- Make and model: Boeing 737832
- Aircraft serial: 30266
- Aircraft time: 74,028 hours, 29,466 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2907713) AFT CABIN PASSENGER, BTW STA 947.5 AND RBL 48 AND RBL 55 FLOOR BEAM WITH CORROSION. AFT CABIN PASSENGER, BTW STA 947.5 AND RBL 48 AND RBL 55 UPPER CHORD FLOOR BEAM WAS REPAIRED I.A.W. B737-800 SRM 53-70-51-2R-5.
